Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/16581
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Quantum games with decoherence
Author: Flitney, A.
Abbott, D.
Citation: Journal of Physics A: Mathematical and Theoretical (Print Edition), 2005; 38(2):449-459
Publisher: IOP Publishing Ltd
Issue Date: 2005
ISSN: 1751-8113
0305-4470
Statement of
Responsibility: 
A P Flitney and D Abbott
Abstract: A protocol for considering decoherence in quantum games is presented. Results for two-player, two-strategy quantum games subject to decoherence are derived and some specific examples are given. Decoherence in other types of quantum games is also considered. As expected, the advantage that a quantum player achieves over a player restricted to classical strategies is diminished for increasing decoherence but only vanishes in the limit of maximum decoherence.
Description: © 2005 IOP Publishing Ltd
RMID: 0020050025
DOI: 10.1088/0305-4470/38/2/011
Published version: http://www.iop.org/EJ/abstract/0305-4470/38/2/011/
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.